Boundary regularity of suitable weak solution for the Navier-Stokes equations

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We study Hausdorff dimension of boundary singular set for suitable weak solutions of the incompressible Navier-Stokes equations. Like [2] for suitable weak solution in the interior, logarithmic improvement of Hausdorff dimension is proved. The pressure estimate of the inhomogeneous Stokes equations by Green potential due to Solonnikov [5] is important.

Original languageEnglish
Pages (from-to)2171-2187
Number of pages17
JournalJournal of Functional Analysis
Volume268
Issue number8
DOIs
Publication statusPublished - 2015 Apr 15

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Boundary regularity of suitable weak solution for the Navier-Stokes equations'. Together they form a unique fingerprint.

  • Cite this